BibTeX record: journals/jacm/Loveland68

download as .bib file

@article{DBLP:journals/jacm/Loveland68,
  author    = {Donald W. Loveland},
  title     = {Mechanical Theorem-Proving by Model Elimination.},
  journal   = {J. {ACM}},
  year      = {1968},
  volume    = {15},
  number    = {2},
  pages     = {236--251},
  url       = {http://doi.acm.org/10.1145/321450.321456},
  doi       = {10.1145/321450.321456},
  timestamp = {Tue, 02 Sep 2014 20:54:20 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jacm/Loveland68},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}